Complete Volterra Integrodifferential Equations of the Second Order Unsolved with Respect to the Higher Derivative
AbstractWe prove the theorem on solvability of the Cauchy problem for the complete Volterra integrodifferential linear equations of the second order in a Hilbert space. For a complete equation, we consider three main classes of equations depending on the ordering of operator coefficients.
How to Cite
Kopachevskii, N. D., and E. V. Semkina. “Complete Volterra Integrodifferential Equations of the Second Order Unsolved With Respect to the Higher Derivative”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 11, Nov. 2014, pp. 1485-97, https://umj.imath.kiev.ua/index.php/umj/article/view/2240.